MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 38270
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that a shaft tear occurred.An imager ii angiographic catheter was selected for use during a vascular embolization procedure.An interlock 35 coil was advanced through the catheter and could not be pushed past the middle part of the catheter.The devices were removed and it was observed that the imager ii angiographic catheter was torn preventing the advancement of the coil through the catheter.The procedure was completed with another same device and there were no patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(6).Device evaluated by manufacturer; returned product consisted of an imager diagnostic catheter.The device was inspected for any damage.It was noticed that the device showed a perforation on the crown of the tip located 8mm from the tip.A.035 interlock test wire was introduced into the device and the wire transcended through the lumen and came out of the perforation that was notice.Inspection of the remainder of the device, apart from the observed damage on the box, revealed no other damage or irregularities.

Brand Name
IMAGER II ANGIOGRAPHIC CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9447117
Report Number2134265-2019-15416
Device Sequence Number19356234
Product Code DQO
UDI-Device Identifier08714729355489
UDI-Public08714729355489
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121694
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model Number38270
Device Catalogue Number38270
Device Lot Number0000128001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2019
Initial Date Received by Manufacturer 11/28/2019
Supplement Date Received by Manufacturer12/20/2019
Initial Report FDA Received Date12/10/2019
Supplement Report FDA Received Date01/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTERLOCK 35 COIL; INTERLOCK 35 COIL